Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20051
Title: Invariance correction to Grad's equations: Where to go beyond approximations?
Authors: Gorban, AN
Karlin, IV
First Published: Dec-2005
Citation: CONTINUUM MECHANICS AND THERMODYNAMICS, 2005, 17 (4), pp. 311-335
DOI Link: 10.1007/s00161-005-0202-z
ISSN: 0935-1175
Links: http://hdl.handle.net/2381/20051
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.